Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had unprotected sex, took ipill but no periods yet. Pregnant?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Dear Doctor
I have a question my last period was finished on 29th Jul and on 2 st AUG I had sex with bf and that time he did not protect so I took the I-pill in 1 hour after had sex and on 4st AUG again we had sex and unprotected so I was scare and I took I-pill emergency again in 1-2 hours but until now my period not come yet . Normally my period will come every on 26 every month . Pls reply me I am worried .Thanh you is much .
Posted Tue, 17 Sep 2013 in Birth Control
Answered by Dr. Shanthi.E 8 minutes later
Brief Answer:
you are not pregnant

Detailed Answer:

I have read your query with diligence. Thanks for posting it.

It is highly unlikely that you are pregnant. You have had sexual intercourse on 2 and 4 August. These days were your unfertile period. You would not have a fertile egg at this time to be fertilized by the sperms.

Please be relaxed and rest assured that you will get your periods soon. It is delayed perhaps because of the Ipill you took twice this month. You should get your periods within the next one week.

Please do not worry unnecessarily. Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor